# SDR DHL2002805019

- Difficulty date: January 2, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 75,397 hours, 28,014 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Part time: 75,397 hours, 28,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

N/R1840NLG. W/W ... ANGLE ATTACHING BULKHEAD TO INTERCOSTAL @ STA. - 131.000 LH , CRACKED 1"
